Testing stochastic income convergence in seasonal heterogeneous panels

Ucar N., GÜLER H.

ECONOMIC MODELLING, vol.27, no.1, pp.422-431, 2010 (Journal Indexed in SSCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2010
  • Doi Number: 10.1016/j.econmod.2009.10.009
  • Title of Journal : ECONOMIC MODELLING
  • Page Numbers: pp.422-431


In this paper we introduce a seasonal version of the Solow-Swan growth model and acquire an empirical income convergence equation. We take this equation as a basis to investigate whether income convergence exists in an OECD sample. To do this, we propose the test statistics under various asymptotic properties for some of the seasonal frequencies in the context of nonstationary heterogeneous panels. Critical values and moments of our statistics are generated and their finite sample performances are examined via Monte Carlo simulations. (C) 2009 Elsevier B.V. All rights reserved.